# SDR 2007UALA01144

- Difficulty date: April 13, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 41,667 hours, 14,861 cycles
- Engine: Iae V2527A5
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, AIRCRAFT VIBRATION VARYING SPEEDS AND ALTITUDES.  CRUISE SMOOTH.   [SUP 06-06-07]  REPLACED ALL THREE RUDDER ACTUATOR ROD ENDS.
